# SDR QXEA200600829

- Difficulty date: March 27, 2006
- Submitted: March 29, 2006
- Operation: Air carrier
- Aircraft: N415QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4081
- Aircraft time: 6,308 hours, 6,029 cycles
- System (JASC): 7197 · Powerplant System Wiring
- Part: Connector
- Condition: Loose
- Location: Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

PDX FLIGHT NR 2383: POWERPLANT MESSAGE ON ED DURING TAXI.  MAINTENANCE INSPECTED NR 2 FADEC IAW AMM FIM TASK 73-20-00-810-812.  FOUND CONNECTOR P2 LOOSE (RED LINE SHOWN).  RESECURED PLUG.  CLEAR POWER PLANT FAULTS.  OPS CHECK GOOD.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
